MathSciNet Relay Station
MathSciNet bibliographic data
MR1783936 (2001j:94045) 94B05 (16L60)
Greferath, M.; Schmidt, S. E. Finite-ring combinatorics and MacWilliams' equivalence theorem. J. Combin. Theory Ser. A 92 (2000), no. 1, 17–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement